Investigating the metric and edge metric dimensions of H-naphthalenic nanotubes
Faryal Chaudhryfaryal.chaudhry@math.uol.edu.pkDepartment of Mathematics and StatisticsThe University of LahoreLahore, 54000, Pakistan0000-0002-1997-1515View full profile → , Noor Mejbel Husseinnoor.mejbel@uokerbala.edu.iqDepartment of MathematicsCollege of Education for Pure SciencesUniversity of KerbalaKarbala, 56001, Iraq0009-0006-1961-3036View full profile → , Azhar Ali Abbasazhar.ali@uokerbala.edu.iqDepartment of Information TechnologyCollege of Computer Science and Information TechnologyUniversity of KerbalaKarbala, 56001, Iraq0000-0003-4078-8536View full profile → , Deeba Afzaldeebafzal@gmail.comdeeba.afzal@f.rwu.edu.pkDepartment of Mathematics and StatisticsThe University of LahoreLahore, 54000, Pakistan0000-0001-5268-7260View full profile → , Wasim Abbasdmat02211001@student.uol.edu.pkDepartment of Mathematics and StatisticsThe University of LahoreLahore, 54000, Pakistan0000-0002-1706-1462View full profile → , Mohammad Reza Farahanimohammad_farahani@mathdep.iust.ac.irmrfarhani88@gmail.comDepartment of Mathematics and Computer ScienceIran University of Science and Technology (IUST)Narmak, Tehran, 16844, Iran0000-0003-2969-4280View full profile → , *Mehdi AlaeiyanCorresponding authoralaeiyan@iust.ac.irDepartment of Mathematics and Computer ScienceIran University of Science and Technology (IUST)Narmak, Tehran, 16844, Iran0000-0003-2185-5967View full profile → , Murat Cancanmcancan@yyu.edu.trDepartment of MathematicsFaculty of EducationYuzuncu Yil UniversityVan, Turkey0000-0002-8606-2274View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 12 Feb 2025
- Published Online:
- 11 Apr 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2247
- Pages:
- 475–490
Abstract
Keywords
Subject Classifications
References
[1] F. Harary and R.A. Melter, “On the metric dimension of a graph,” Ars Combinatoria, vol. 2, pp. 191-195 (1976).
[2] S. Khuller, B. Raghavachari, and A. Rosenfeld, “Landmarks in graphs,” Discret. Appl. Math. vol. 70, no. 3, pp. 217-229 (1996). [Online] Available: https://doi.org/10.1016/0166-218X(96)00032-5.
[3] G. Chartrand, C. Poisson, and P. Zhang, “Resolvability and the upper dimension of graphs,” Comput. Math. Appl. vol. 39, no. 12, pp. 19-28 (2000). [Online] Available: https://doi.org/10.1016/S0898-1221(00)00176-9.
[4] C. Hernando, M. Mora, P. J. Slater, and D. R. Wood, “Fault-tolerant metric dimension of graphs,” Convexity in Discrete Structures, vol. 5, pp. 81-85 (2008).
[5] M.R. Farahani, “Computing Edge-PI index and Vertex-PI index of Circumcoronene series of Benzenoid Hk by use of Cut Method,” Int. J. Math. Model. Appl. Comput., vol. 1, no. 6, pp. 41-50 (2013).
[6] V. Chvátal, “Mastermind,” Combinatorica, vol. 3, pp. 325-329 (1983). [Online] Available: https://doi.org/10.1007/BF02579324.
[7] C. Hernando, J. O. Araujo, M. L. Ballesteros, and M. A. Henning, “On the metric dimension of some families of graphs,” Electron. Notes Discrete Math., vol. 22, pp. 129-133 (2005). [Online] Available: https://doi.org/10.1016/j.endm.2005.06.024.
[8] M. Ali, G. Ali, M. Imran, A. Q. Baig, and M. K. Shafiq, “On the metric dimension of Möbius ladders,” Ars Combinatoria, vol. 105, pp. 403-410 (2012).
[9] M. Munir, A. R. Nizami, Z. Iqbal, and H. Saeed, “Metric Dimension of the Möbius Ladder,” Ars Combinatoria, vol. 135, pp. 249-256 (2017).
[10] Z. Hussain, M. Munir, M. Chaudhary, and S. Kang, “Computing Metric Dimension and Metric Basis of 2D Lattice of Alpha-Boron Nanotubes,” Symmetry, vol. 10, no. 8, p. 300 (2018). [Online] Available: https://doi.org/10.3390/sym10080300.
[11] H. M. A. Siddiqui and M. Imran, “Computing the metric dimension of wheel related graphs,” Appl. Math. Comput., vol. 242, pp. 624-632 (2014). [Online] Available: https://doi.org/10.1016/j.amc.2014.05.096.
[12] Z. Hussain, M. Munir, A. Ahmad, M. Chaudhary, J.A. Khan, and I. Ahmed, “Metric basis and metric dimension of 1-pentagonal carbon nanocone networks,” Scientific Reports, vol. 10, no. 1 (2020). [Online] Available: https://doi.org/10.1038/s41598-020-76516-1.
[13] D.J. Klein and A.T. Balaban, “The eight classes of positive-curvature graphitic nanocones,” J. Chem. Inf. Model. vol. 46, no. 1, pp. 307-320 (2006). [Online] Available: https://doi.org/10.1021/ci050325m.
[14] S. Iijima, “Helical microtubules of graphitic carbon,” Nature, vol. 354, no. 6348, pp. 56-58 (1991). [Online] Available: https://doi.org/10.1038/354056a0.
[15] G. Brinkmann and N. Van Cleemput, “Classification and generation of nanocones,” Discret. Appl. Math., vol. 159, no. 16, pp. 1660-1674 (2011). [Online] Available: https://doi.org/10.1016/j.dam.2011.06.015.
[16] J. Gillot, W. Bollmann, and B. Lux, “Cigar-shaped graphite crystals with conical structure,” Carbon, vol. 6, no. 3, pp. 381-382 (1968). [Online] Available: https://doi.org/10.1016/0008-6223(68)90060-0.
[17] D. J. Klein, “Topo-combinatoric categorization of quasi-local graphitic defects,” Phys. Chem. Chem. Phys., vol. 4, no. 11, pp. 2099-2110 (2002). [Online] Available: https://doi.org/10.1039/B110973A.
[18] M. Imran, A.Q. Baig, M. K. Shafiq, and L. Tomescu, “On metric dimension of generalized Petersen graphs P(n, 3),” Ars Combinatoria, vol. 117, pp. 113-130 (2014).
[19] Z. Ahmad, M.A. Chaudhary, A.Q. Baig, M.A. Zahid. On metric dimension of P(n,2)*K1 graph,” J. Discrete Math. Sci. Cryptography, vol. 24, no. 2. pp. 629-645 (2021). [Online] Available: https://doi.org/10.1080/09720529.2021.1907017.
[20] Z. Ahmad, M.A. Chaudhary, A.Q. Baig, M.A. Zahid. Fault-tolerant metric dimension of P(n,2)*K1 graph,” J. Discrete Math. Sci. Cryptography, vol. 24, no. 2. pp. 647-656 (2021). [Online] Available: https://doi.org/10.1080/09720529.2021.1899209.
[21] M. Cancan, M. Naeem, A. Aslam, W. Gao, A.Q. Baig, Geometric arithmetic and Mostar indices of P2n+FPn+1. J. Inf. Optim. Sci., vol. 41, no. 4, pp. 1007-1024 (2020). [Online] Available: https://doi.org/10.1080/02522667.2020.1745382.
[22] M.A. Mohammed, A.J. Munshid, H.M.A. Siddiqui, and M.R. Farahani, “Computing metric and partition dimension of tessellation of plane by boron nanosheets,” Eurasian Chem. Commun., vol. 2, no. 10, pp. 1064-1071 (2020). [Online] Available: https://doi.org/10.22034/ecc.2020.251927.1083.
[23] M. Cancan, I. Ahmad and S. Ahmad, “Molecular descriptors of certain OTIS interconnection networks”, Proyecciones (Antofagasta, On line)., vol. 39, no. 4, 769-786 (2020). [Online] Available: https://doi.org/10.22199/issn.0717-6279-2020-04-0048.
[24] D.A. Kadhim and B. Y. Hussein, “A new type of metric space via proximit structure,” J. Interdiscip. Math.”, vol. 26, no. 6, pp. 1053-1064 (2023). [Online] Available: https://doi.org/10.47974/jim-1605.
[25] M.S. Sardar, S.-J. Xu, M. Cancan, M.R. Farahani, M. Alaeiyan, and S.V. Patil, “Computing Metric Dimension of Two Types of Claw-free Cubic Graphs with Applications,” J. Comb. Math. Comb. Comput., vol. 119, no. 1, pp. 163-174 (2024). [Online] Available: https://doi.org/10.61091/jcmcc119-17.
[26] M.S. Sardar, K. Rasheed, M. Cancan, M.R. Farahani, M. Alaeiyan and S.V. Patil, “Fault Tolerant Metric Dimension of Arithmetic Graphs,” J. Comb. Math. Comb. Comput., vol. 122, no. 1, pp. 13-32 (2024), [Online] Available: https://doi.org/10.61091/jcmcc122-02.
[27] X. Zhang, H. G. G. Reddy, A. Usha, M. C. Shanmukha, M. R. Farahani, and M. Alaeiyan, “A study on anti-malaria drugs using degree-based topological indices through QSPR analysis,” Mathematical Biosciences and Engineering, vol. 20, no. 2, pp. 3594-3609 (2022). [Online] Available: https://doi.org/10.3934/mbe.2023167.
[28] W. Gao, M.K. Siddiqui, M. Imran, M.K. Jamil, and M.R. Farahani, “Forgotten topological index of chemical structure in drugs,” Saudi Pharmaceutical Journal, vol. 24, no. 3, pp. 258-264 (2016). [Online] Available: https://doi.org/10.1016/j.jsps.2016.04.012.
[29] H. Yang, A.Q. Baig, W. Khalid, M.R. Farahani, and X. Zhang, “M-Polynomial and Topological Indices of Benzene Ring Embedded in P-Type Surface Network,” J. Chem, vol. 2019, pp. 1-9 (2019). [Online] Available: https://doi.org/10.1155/2019/7297253.




